# SDR SIMA20150107007

- Difficulty date: January 7, 2015
- Submitted: January 13, 2015
- Operation: Air carrier
- Aircraft: N621AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145105
- Aircraft time: 36,870 hours, 34,310 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PRESSURIZATION FAILED.  MASKS DEPLOYED, EXCEPT SEATS 15 B & C.  R & R PRESSURE REGULATOR & PNEUMATIC OUTFLOW VALVE IAW AMM 21-31-02 &21-31-04.  PRESSURE SYS OPS CHECKED GOOD IN MANUAL & AUTO MODES IAW AMM 21-31-00.
